# SDR AALA20061288

- Difficulty date: December 16, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT RIGHT DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT RIGHT HAND DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
